# SDR SWIA200312566

- Difficulty date: November 2, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 86 hours, 59 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: 7455001
- Part serial: 0647
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL MESSAGE CAME ON AFTER TAKEOFF WHEN SELECTING FLAPS 0 TO FLAPS 8.  RETURNED TO SLC.  REPLACED FLAP CONTROL HANDLE IAW 27-51-01.  OPS CHECK GOOD.
